# SDR WWMA9700158

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER BOTH EXIT DOORS, RIGHT EMERGENCY EXIT LIGHT AND PROXIMITY LIGHTS AT ROWS 3, 4 AND 5 ARE INOPERATIVE.  REPLACED EMERGENCY BATTERY POWER PACKS 20LN AND 21LN.
